# SDR AALA20090922SFO01

- Difficulty date: September 21, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 27,733 hours, 4,326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID FLIGHT ATTENDANT AFT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED MID FLIGHT ATTENDANT AFT FLASHLIGHT BATTERY.  OPS CHECKS NORMAL.
